Skip to main content
main-content

Tipp

Weitere Kapitel dieses Buchs durch Wischen aufrufen

2022 | OriginalPaper | Buchkapitel

On the Expected Extinction Time for the Adjoint Circuit Chains Associated with a Random Walk with Jumps in Random Environments

verfasst von: Chrysoula Ganatsiou

Erschienen in: High-Dimensional Optimization and Probability

Verlag: Springer International Publishing

share
TEILEN

Abstract

We study appropriate expressions of the expected extinction time for the “adjoint” Markov chains describing uniquely a nonhomogeneous random walk with jumps (with step − 1 or + 1 or in the same position having a right elastic barrier at 0) through their unique representations by directed circuits and weights (circuit chains) in random environments.
Literatur
2.
Zurück zum Zitat C. Ganatsiou, On the study of circuit chains associated with a random walk with jumps in fixed, random environments, in Proceedings of the 7th European Congress of Mathematics, Berlin (2016) C. Ganatsiou, On the study of circuit chains associated with a random walk with jumps in fixed, random environments, in Proceedings of the 7th European Congress of Mathematics, Berlin (2016)
3.
Zurück zum Zitat C. Ganatsiou, On the expected extinction time for the adjoint birth-death circuit chains in random environments, in Proceedings of the 32nd European Meetings of Statisticians, Palermo (2019) C. Ganatsiou, On the expected extinction time for the adjoint birth-death circuit chains in random environments, in Proceedings of the 32nd European Meetings of Statisticians, Palermo (2019)
4.
Zurück zum Zitat C. Ganatsiou, On the study of circuit chains associated with a random walk with jumps in fixed, random environments: criteria of recurrence and transience, in Mathematical Analysis and Applications, ed. by T. Rassias, P. Pardalos (eds.) Springer Optimization and Its Applications, vol. 154 (Springer, Berlin, 2019), pp. 185–203 C. Ganatsiou, On the study of circuit chains associated with a random walk with jumps in fixed, random environments: criteria of recurrence and transience, in Mathematical Analysis and Applications, ed. by T. Rassias, P. Pardalos (eds.) Springer Optimization and Its Applications, vol. 154 (Springer, Berlin, 2019), pp. 185–203
5.
Zurück zum Zitat C. Ganatsiou, On the approximation of extinction time for the discrete-time birth-death circuit chains in random environments, in Approximation and Computation in Science and Engineering, ed. by N.J. Daras, T.H. Rassias (eds.) Springer Optimization and Its Applications, vol. 180 (Springer, Berlin, 2022), pp. 333–348 C. Ganatsiou, On the approximation of extinction time for the discrete-time birth-death circuit chains in random environments, in Approximation and Computation in Science and Engineering, ed. by N.J. Daras, T.H. Rassias (eds.) Springer Optimization and Its Applications, vol. 180 (Springer, Berlin, 2022), pp. 333–348
6.
Zurück zum Zitat C. Ganatsiou et al., On the study of discrete-time birth-death circuit chains in random ergodic environments. JP J. Biostat. 11(2), 157–168 (2014) C. Ganatsiou et al., On the study of discrete-time birth-death circuit chains in random ergodic environments. JP J. Biostat. 11(2), 157–168 (2014)
7.
Zurück zum Zitat J. Grasman, Stochastic epidemics: the expected duration of the endemic period in higher dimensional models. Math. Biosci. 152(1), 13–27 (1998) MathSciNetCrossRef J. Grasman, Stochastic epidemics: the expected duration of the endemic period in higher dimensional models. Math. Biosci. 152(1), 13–27 (1998) MathSciNetCrossRef
8.
Zurück zum Zitat B.D. Hughes, Random Walks and Random Environments, Volume 1: Random Walks (Oxford University Press, Oxford, 1995) MATH B.D. Hughes, Random Walks and Random Environments, Volume 1: Random Walks (Oxford University Press, Oxford, 1995) MATH
9.
Zurück zum Zitat S. Kalpazidou, Cycle Representations of Markov Processes (Springer, New York, 1995) CrossRef S. Kalpazidou, Cycle Representations of Markov Processes (Springer, New York, 1995) CrossRef
11.
Zurück zum Zitat Q. Minping, Q. min, Circulation of recurrent Markov chains. Z. Wahrsch. Verw. Gebiete, 59(2), 203–210 (1982) Q. Minping, Q. min, Circulation of recurrent Markov chains. Z. Wahrsch. Verw. Gebiete, 59(2), 203–210 (1982)
12.
Zurück zum Zitat I. Nassel, On the quasi-stationary distribution of the stochastic logistic epidemic. Math. Biosci. 156(1–2), 21–40 (1999) MathSciNetCrossRef I. Nassel, On the quasi-stationary distribution of the stochastic logistic epidemic. Math. Biosci. 156(1–2), 21–40 (1999) MathSciNetCrossRef
13.
Zurück zum Zitat T.J. Newman, J.B. Fredy, C. Quince, Extinction times and moments closure in the stochastic logistic process. Theor. Popul. Biol. 65, 115–126 (2004) CrossRef T.J. Newman, J.B. Fredy, C. Quince, Extinction times and moments closure in the stochastic logistic process. Theor. Popul. Biol. 65, 115–126 (2004) CrossRef
14.
Zurück zum Zitat M.A. Nowak, Evolutionary Dynamics: Exploring the Equations of Life (Harvard University Press, Cambridge, 2006) CrossRef M.A. Nowak, Evolutionary Dynamics: Exploring the Equations of Life (Harvard University Press, Cambridge, 2006) CrossRef
15.
Zurück zum Zitat K.H. Rosen, Discrete Mathematics and Its Applications, 6th edn. (McGraw Hill, New York, 2006) K.H. Rosen, Discrete Mathematics and Its Applications, 6th edn. (McGraw Hill, New York, 2006)
16.
Zurück zum Zitat A.H. Zemanian, Infinite Electrical Networks (Cambridge University Press, Cambridge, 1991) CrossRef A.H. Zemanian, Infinite Electrical Networks (Cambridge University Press, Cambridge, 1991) CrossRef
Metadaten
Titel
On the Expected Extinction Time for the Adjoint Circuit Chains Associated with a Random Walk with Jumps in Random Environments
verfasst von
Chrysoula Ganatsiou
Copyright-Jahr
2022
DOI
https://doi.org/10.1007/978-3-031-00832-0_6

Stellenausschreibungen

Anzeige

Premium Partner